Convergence results for MHD system.

Selmi, Ridha

International Journal of Mathematics and Mathematical Sciences (2006)

  • Volume: 2006, Issue: 4, page 28704, 19 p.-28704, 19 p.
  • ISSN: 0161-1712

How to cite

top

Selmi, Ridha. "Convergence results for MHD system.." International Journal of Mathematics and Mathematical Sciences 2006.4 (2006): 28704, 19 p.-28704, 19 p.. <http://eudml.org/doc/53619>.

@article{Selmi2006,
author = {Selmi, Ridha},
journal = {International Journal of Mathematics and Mathematical Sciences},
keywords = {MHD system in a periodic domain; asymptotic behaviour; Rossby number; existence; uniqueness},
language = {eng},
number = {4},
pages = {28704, 19 p.-28704, 19 p.},
publisher = {Hindawi Publishing Corporation, New York},
title = {Convergence results for MHD system.},
url = {http://eudml.org/doc/53619},
volume = {2006},
year = {2006},
}

TY - JOUR
AU - Selmi, Ridha
TI - Convergence results for MHD system.
JO - International Journal of Mathematics and Mathematical Sciences
PY - 2006
PB - Hindawi Publishing Corporation, New York
VL - 2006
IS - 4
SP - 28704, 19 p.
EP - 28704, 19 p.
LA - eng
KW - MHD system in a periodic domain; asymptotic behaviour; Rossby number; existence; uniqueness
UR - http://eudml.org/doc/53619
ER -

NotesEmbed ?

top

You must be logged in to post comments.